Advertisement

From fractals to stochastic differential equations

  • Andrzej Lasota
Part I: Lectures
Part of the Lecture Notes in Physics book series (LNP, volume 457)

Abstract

New sufficient conditions for asymptotic stability of Markov operators on metric spaces are presented. These criterion are applied to iterated function systems and stochastic differential equations with Poisson type perturbations.

Keywords

Invariant Measure Asymptotic Stability Stochastic Differential Equation Polish Space Iterate Function System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M.F. Barnsley, Fractals Everywhere, Academic Press, New York, 1988.Google Scholar
  2. 2.
    M.F. Barnsley, S.G. Demko, J.H. Elton and J.S. Geronimo, Invariant measures arising from iterated function systems with place dependent probabilities, Ann. Inst. Henri Poincaré 24, 367–394 (1988).Google Scholar
  3. 3.
    J.H. Elton and M. Piccioni, Iterated function systems arising from recursive estimation problems, Probab. Theory Relat. Fields, 91, 103–114 (1992).Google Scholar
  4. 4.
    R. Fortet and B. Mourier, Convergence de la répartition empirique vers la répartition théorétique, Ann. Sci. École Norm. Sup. 70; 267–285 (1953).Google Scholar
  5. 5.
    J. Hutchinson, Fractals and self-similarity, Indiana Univ. J. 30, 713–747 (1981).Google Scholar
  6. 6.
    M. Iosifescu and R. Theodorescu, Random Processes and Learning, Springer-Verlag, New York, 1969.Google Scholar
  7. 7.
    S. Karlin, Some random walks arising in learning models, Pacific J. Math. 3, 725–756 (1953).Google Scholar
  8. 8.
    A. Lasota, A lower bound theorem for Markov operators on Polish spaces, Ann. Polon. Math. (to be published).Google Scholar
  9. 9.
    A. Lasota and M.C. Mackey, Chaos, Fractals and Noise-Stochastic Aspects of Dynamics, Springer-Verlag, New York 1994.Google Scholar
  10. 10.
    A. Lasota and M.C. Mackey, Why do cells divide? (to be published).Google Scholar
  11. 11.
    A. Lasota, M.C. Mackey and J. Tyrcha, The statistical dynamics of recurrent biological events, J. Math. Biology, 30, 775–800 (1992).Google Scholar
  12. 12.
    A. Lasota and J.A. Yorke, Lower bound technique for Markov operators and iterated function systems, Random and Computational Dynamics, 2, 41–77 (1994).Google Scholar
  13. 13.
    O. Onicescu and G. Mihoc, Sur les chaines de variables statistiques, Bull. Sci. Math. 59, 174–192 (1935).Google Scholar
  14. 14.
    S.T. Rachev, Probability Metrics and the Stability of Stochastic Models, John Wiley, New York, 1991.Google Scholar
  15. 15.
    T. Szarek, Asymptotic stability of Markov operators acting on Polish spaces, Bull. Pol. Acad. Sci., Mathematics (to be published).Google Scholar
  16. 16.
    T. Szarek, Iterated function systems depending on previous transformation, Univ. Iagellonicae Acta Math. (to be published).Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Andrzej Lasota
    • 1
    • 2
  1. 1.Institute of MathematicsSilesian UniversityKatowice
  2. 2.Institute of MathematicsPolish Academy of SciencesKatowice

Personalised recommendations